# SDR MALA100168

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 5,956 hours, 3,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NR 4 EMERGENCY BATTERY PACK IS DISCHARGED BATTERY PACK NEEDS REPLACEMENT.  REPLACED BATTERY PACK S/N 101353 INSTALLED BATTERY PACK S/N 101411 IAW CHAPTER 33-51-17 OF AMM.
